MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD. 8010379 AML 10.5 MMA 6.3 5/8 STD 12/14; AML IMPLANT : HIP FEMORAL STEM

DEPUY INTERNATIONAL LTD. 8010379 AML 10.5 MMA 6.3 5/8 STD 12/14; AML IMPLANT : HIP FEMORAL STEM
Catalog Number 155702000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).
 
Event or Problem Description
A hip revision was performed on a patient for a removal of a fractured aml prosthesis.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.A worldwide lot specific complaint database search, or device history record (dhr) review, was not possible because the required lot number was not provided.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
AML 10.5 MMA 6.3 5/8 STD 12/14
Common Device Name
AML IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD. 8010379
st. anthony's rd
leeds LS11 8 DT
UK  LS11 8 DT
MDR Report Key8320528
Report Number1818910-2019-83727
Device Sequence Number19171731
Product Code LPH
UDI-Device Identifier10603295059233
UDI-Public10603295059233
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K953694
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number155702000
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/19/2019
Supplement Date Received by Manufacturer04/15/2019
Initial Report FDA Received Date02/08/2019
Supplement Report FDA Received Date04/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient Weight83